Issues

 / 

1993

 / 

January

  

Reviews of topical problems


Propagation and transformation of electromagnetic waves in one-dimensional periodic structures

PACS: 41.20.Jb
DOI: 10.1070/PU1993v036n01ABEH002061
URL: https://ufn.ru/en/articles/1993/1/a/
Citation: Karpov S Yu, Stolyarov S N "Propagation and transformation of electromagnetic waves in one-dimensional periodic structures" Phys. Usp. 36 (1) 1–22 (1993)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Karpov:1993,
	author = {S. Yu. Karpov and S. N. Stolyarov},
	title = {Propagation and transformation of electromagnetic waves in one-dimensional periodic structures},
	publisher = {Physics-Uspekhi},
	year = {1993},
	journal = {Phys. Usp.},
	volume = {36},
	number = {1},
	pages = {1-22},
	url = {https://ufn.ru/en/articles/1993/1/a/},
	doi = {10.1070/PU1993v036n01ABEH002061}
}

Оригинал: Карпов С Ю, Столяров С Н «Распространение и преобразование волн в средах с одномерной периодичностью» УФН 163 (1) 63–89 (1993); DOI: 10.3367/UFNr.0163.199301b.0063

© 1918–2021 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions